The Riemann problem for a countable set of contours with two limit points. I
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1972), pp. 90-102
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1972_3_a11,
author = {L. I. Chibrikova and P. Kh. Mkoyan},
title = {The {Riemann} problem for a~countable set of contours with two limit {points.~I}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {90--102},
year = {1972},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1972_3_a11/}
}
TY - JOUR AU - L. I. Chibrikova AU - P. Kh. Mkoyan TI - The Riemann problem for a countable set of contours with two limit points. I JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1972 SP - 90 EP - 102 IS - 3 UR - http://geodesic.mathdoc.fr/item/IVM_1972_3_a11/ LA - ru ID - IVM_1972_3_a11 ER -
L. I. Chibrikova; P. Kh. Mkoyan. The Riemann problem for a countable set of contours with two limit points. I. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1972), pp. 90-102. http://geodesic.mathdoc.fr/item/IVM_1972_3_a11/